# SDR AALA20130516008

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 39,285 hours, 18,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FROM STATIONS 1060 TO 1088 AND LONGERON 17 TO 18 LEFT DAMAGED.  INSTALLED NEW SECTION OF SKIN AND REPAIR DOUBLERS BETWEEN LONGERON 15 AND 18 AND FROM STATIONS 1050 TO 1088 PER SRM 53-04-00 FIGURE 12C.
